# SDR UPS99231206

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION AT BS 294.5, LBL 10.5 NOSE WHEEL UPPER LEFT CORNER ON STIFFENER.  FABRICATED STIFFENER AND REPLACED PER SRM 51-20-1, SRM 51-30-2.
